Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 247, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Nov 11, 2021, 2:40 AM PST. It took effect at Nov 11, 2021, 6:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2021, 2:40 AM PST (10:40 UTC)
- In effect from
- Nov 11, 2021, 6:00 PM PST
- Expired
- Nov 12, 2021, 4:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
016 WHUS76 KSEW 111040 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 240 AM PST Thu Nov 11 2021 PZZ132-111845- /O.CON.KSEW.SC.Y.0246.000000T0000Z-211111T1800Z/ /O.NEW.KSEW.SC.Y.0247.211112T0400Z-211112T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...For the first Small Craft Advisory, southeast winds 15 to 25 kt. For the second Small Craft Advisory, outheast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 10 AM PST this morning. For the Small Craft Advisory, from 8 PM this evening to 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-111845- /O.CON.KSEW.SC.Y.0246.000000T0000Z-211111T1800Z/ /O.NEW.KSEW.SC.Y.0247.211112T0400Z-211112T1200Z/ Northern Inland Waters Including The San Juan Islands- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...For the first Small Craft Advisory, southeast winds 15 to 25 kt. For the second Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until 10 AM PST this morning. For the Small Craft Advisory, from 8 PM this evening to 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-111845- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-211112T1500Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY... * WHAT...South winds 15 to 25 kt and seas 7 to 11 ft at 10 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 7 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-111200- /O.CON.KSEW.SC.Y.0245.000000T0000Z-211111T1200Z/ Grays Harbor Bar- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...Combined seas 10 to 12 ft subsiding to 7 to 9 ft Thursday morning. Bar conditions rough becoming moderate Thursday morning. Maximum ebb currents will occur around 10 AM Thursday morning and 1015 PM Thursday night. * WHERE...Grays Harbor Bar. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ130-111845- /O.CON.KSEW.SC.Y.0245.000000T0000Z-211112T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-111800- /O.CON.KSEW.SC.Y.0246.000000T0000Z-211111T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Northeast winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-111500- /O.CON.KSEW.SC.Y.0245.000000T0000Z-211111T1500Z/ Admiralty Inlet- 240 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...South winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 7 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
3 follow-up statements
329 WHUS76 KSEW 111619 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 819 AM PST Thu Nov 11 2021 PZZ132-133-120030- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-211111T1800Z/ /O.CON.KSEW.SC.Y.0247.211112T0400Z-211112T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- 819 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...southeast winds 15 to 25 kt. . * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Northern Inland Waters Including The San Juan Islands. * WHEN...From 8 PM this evening to 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-111730- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-211111T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- 819 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Easterly winds should remain below 20 kt. $$ PZZ130-120000- /O.CON.KSEW.SC.Y.0245.000000T0000Z-211112T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 819 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Eeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-120030- /O.CON.KSEW.SC.Y.0246.000000T0000Z-211112T1500Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 819 AM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... * WHAT...Southeast wind 20 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 7 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
997 WHUS76 KSEW 112251 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 251 PM PST Thu Nov 11 2021 PZZ130-120600- /O.EXT.KSEW.SC.Y.0245.000000T0000Z-211112T0600Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 251 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-120700- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-211112T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 251 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ132-133-120700- /O.EXT.KSEW.SC.Y.0247.211112T0200Z-211112T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- 251 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Northern Inland Waters Including The San Juan Islands. * WHEN...From 6 PM this evening to 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
613 WHUS76 KSEW 120404 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 804 PM PST Thu Nov 11 2021 PZZ130-120515- /O.CAN.KSEW.SC.Y.0245.000000T0000Z-211112T0600Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 804 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased. $$ PZZ150-153-156-170-173-176-121200- /O.CON.KSEW.SC.Y.0246.000000T0000Z-211112T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 804 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ132-133-121200- /O.CON.KSEW.SC.Y.0247.000000T0000Z-211112T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- 804 PM PST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 9:12 PM PST, 5 hours 28 minutes earlier.
Area forecast discussion, Nov 10, 9:12 PM PST, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
912 PM PST Wed Nov 10 2021
.SYNOPSIS...A weak warm front will move through the area the first
half of Thursday. An atmospheric river will then bring heavier,
more widespread rain to the region later Thursday into Friday
before upper level ridging nudges into the region for drier
conditions Saturday. Additional systems will move through western
Washington early next week.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...Areas of rain ahead of
warm front to the south of the area increasing over Western
Washington this evening. The warm front will stall over Western
Washington in the morning before lifting north in the afternoon.
Atmospheric river scenario still on track for later Thursday into
Friday with heavy rain across the area.
Snow levels will increase to 8000-9000 feet, heightening the
concerns for sharp rises on area rivers and for river flooding.
Winds will become breezy at times on Thursday, however are
expected to remain well below any advisory thresholds. Isolated,
weak thunderstorms will also be possible along the Pacific Coast
and Southern Interior.
The main concerns with this event will remain around precipitation
and its associated impacts. First look at 00z models runs
continues to show 2-4 inches of rain along the coast, 4-6 inches
across the Olympics and Cascades, 2-3 inches across portions of
the Southern interior (generally from Kent southward), and an
additional 1-2 inches for the interior lowlands. Rain shadowed
areas of the NE Olympic Peninsula will see some lower amounts
(likely between half an inch to 1 inch), whereas locally higher
amounts will be possible in portions of the mountains,
particularly across the central Cascades beginning Thursday
afternoon through Friday morning.
Heavy rain with the atmospheric river could lead to:
-Sharp rises on area rivers and increased river flooding concerns
(see hydrology section for more details).
-The potential for small stream and urban flooding in low-lying
areas, roadways, underpasses, and poor drainage areas.
-Increased risk of landslides across the region. Given recent
rains and already saturated soils, additional heavy rains from
this event will place extra pressure on soil instability.
Precipitation will then gradually start to taper across the
region through the day Friday into early Saturday. Weak upper
level ridging along the West Coast will then nudge its way into W
WA to help to deflect the storm track northward into Vancouver
Island and will allow for drier conditions to ensue across the
region early in the weekend.
Forecast in good shape tonight. No update. 14/Felton
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...Previous discussion
follows. Active weather looks to continue through much of the
extended period. Weak upper ridging over the area on Sunday does
not look amplified enough to further prevent systems from moving
down from British Columbia. Another AR-like system looks to brush
the region on Sunday before it drops down into W WA on Monday. The
good news here is that the system looks to remain rather
progressive once it reaches the area- so rainfall amounts look to
remain rather typical for November standards. Guidance then hints
at a drying trend late in the extended as brief upper level
ridging traverses the region. 14
&&
.AVIATION...Westerly to northwesterly flow aloft over W WA this
evening and into Thursday. Increasing clouds expected overnight with
cloud bases lowering as rain associated with FROPA makes its way
into the area. Conditions generally VFR area-wide with only HQM
reporting MVFR conditions at the time of this writing. More
widespread MVFR conditions expected Thursday morning.
KSEA...Above discussion applies. VFR conditions expected to persist
throughout the overnight period although cigs will gradually lower.
MVFR conditions expected over the terminal by 18Z Thursday. Winds
will be easterly or ESE before turning more SE Thursday afternoon
and evening.
&&
.MARINE...A warm front extends from the Oregon coastal waters
offshore and will move up over the WA waters tonight and Thursday.
The waters will see mainly easterly flow tonight, turning southerly
and picking up south of the warm front over the coastal waters on
Thursday, then southerlies will eventually work into the inland
waters Thursday night and Friday as a second frontal system moves
into the area. For evening update, will follow up current gale
warning with a small craft for coastal waters. Other inherited
headlines look good and will remain in place. Another weather system
will arrive Sunday and Monday after a brief break on Saturday. 19/18
&&
.HYDROLOGY...As a warm front moves through Western Washington
tonight and Thursday morning, 850mb temps will rise above 0c and
periods of rain will return to the mountains after a nice wintry
period. The plume of warmth and moisture will be in place
Thursday into Friday and the 850mb temp will probably peak with
the heaviest rain Thu afternoon through Friday morning. The snow
level will rise to near 9000 feet by Thursday night. A flood watch
is in effect for most of Western Washington for Thursday afternoon
through Saturday afternoon.
The flood warning for the Skokomish has been cancelled this
evening with the river falling below flood stage. The river will
rise back up over flood stage later Thursday and Mason county is
included in the flood watch.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from Thursday afternoon through Saturday afternoon
for Admiralty Inlet Area-Bellevue and Vicinity-Cascades of
Pierce and Lewis Counties-Cascades of Snohomish and King
Counties-Cascades of Whatcom and Skagit Counties-Central
Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
Valley Area-North Coast-Olympics-Seattle and Vicinity-
Southwest Interior-Tacoma Area-Western Skagit County-
Western Strait of Juan De Fuca-Western Whatcom County.
PZ...Small Craft Advisory until 4 AM PST Thursday for Grays Harbor
Bar.
Small Craft Advisory from 1 AM to 4 PM PST Thursday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Gale Warning until 1 AM PST Thursday for Coastal Waters From
Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
From Cape Flattery To James Island Out 10 Nm-Coastal Waters
From James Island To Point Grenville 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Small Craft Advisory until 10 AM PST Thursday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca-Northern Inland Waters Including The
San Juan Islands.
Small Craft Advisory until 4 PM PST Thursday for West Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 7 AM PST Thursday for Admiralty Inlet.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 1:59 PM PST | River Flood Warning | SEW | Mason | 6 days |
| Nov 11, 3:51 PM PST | River Flood Warning | SEW | Lewis, Pierce | 37 hr |
| Nov 11, 3:56 PM PST | River Flood Warning | SEW | King | 38 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.